RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 4(256), Pages 87–111 (Mi umn2581)  

This article is cited in 3 scientific papers (total in 3 papers)

Embedding of rings

L. A. Bokut'


Full text: PDF file (1889 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:4, 105–138

Bibliographic databases:

UDC: 512.552.5
MSC: 16S38, 20M25, 16S36, 16Nxx, 16P50
Received: 09.04.1986

Citation: L. A. Bokut', “Embedding of rings”, Uspekhi Mat. Nauk, 42:4(256) (1987), 87–111; Russian Math. Surveys, 42:4 (1987), 105–138

Citation in format AMSBIB
\Bibitem{Bok87}
\by L.~A.~Bokut'
\paper Embedding of rings
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 4(256)
\pages 87--111
\mathnet{http://mi.mathnet.ru/umn2581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=912062}
\zmath{https://zbmath.org/?q=an:0632.16001|0644.16001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..105B}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 4
\pages 105--138
\crossref{https://doi.org/10.1070/RM1987v042n04ABEH001443}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P639900003}


Linking options:
  • http://mi.mathnet.ru/eng/umn2581
  • http://mi.mathnet.ru/eng/umn/v42/i4/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bokut', K. P. Shum, “Relative Gröbner–Shirshov bases for algebras and groups”, St. Petersburg Math. J., 19:6 (2008), 867–881  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Hollings Ch., “Embedding Semigroups in Groups: Not as Simple as It Might Seem”, Arch. Hist. Exact Sci., 68:5 (2014), 641–692  crossref  isi
    3. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:447
    Full text:175
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019